# SDR UALA2009102303303

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,366 hours, 7,982 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LAST 6 ROWS ALTERNATINGLY COMING ON, WINDOW SEATING SECTIONS FOUND OVERHEAD EMERGENCY LIGHTS ON FIRST 6 ROWS ON RIGHT SIDE OF AIRCRAFT BY OVERWING EXIT DOORS TO BE MALFUNCTIONING.  REPLACED BATTERY IN POWER SUPPLY UNIT M732, OPS CHECK NORMAL, NO DEFECTS NOTED.
